# SDR CALA2017032700741

- Difficulty date: March 27, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 83,334 hours, 11,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D R1 DOOR HEADER 1EA EMER LT POWER PACK (M33094) FOUND LOW CAPACITY. REPLACED THE M/D R1 DOOR HEADER EMERGENCY LT POWER PACK BATTERY AND OP TEST CARRIED OUT, FOUND NORMAL AS PER AMM 3351-06-960-802 REV 79.
